Paper Title:
Shallow Impurity Bands in δ-Doped Quantum Wells
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 65-66)
Edited by
Gordon Davies
Pages
79-82
DOI
10.4028/www.scientific.net/MSF.65-66.79
Citation
I.C. da Cunha Lima, A. Ferreira da Silva, "Shallow Impurity Bands in δ-Doped Quantum Wells", Materials Science Forum, Vols. 65-66, pp. 79-82, 1991
Online since
January 1991
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.